# SDR DXTA2020110204305

- Difficulty date: November 2, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N415QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4014
- Aircraft time: 11,177 hours, 5,380 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 1159SCC61217
- Part serial: 107
- Condition: Defective
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO TOP OF DESCENT, CAS MESSAGES RECEIVED: AMBER "FLAPS FAILED", BLUE "STABILIZER SYNCING".  BEFORE LANDING, THE USE OF FLAPS WAS UNSUCCESSFUL.  LANDED ZERO FLAPS.  ACCESSED CMC AND INTERROGATED CMC, RECORDED FAULTS.  ATTEMPT TO CLEAR FLAPS FAIL CAS MESSAGE BUT UNABLE.  POWERED MULTIPLE POWER CYCLES TO NO CHANGE.  PREPPED FOR ENGINE RUNS.  RAN ENGINES IN ATTEMPTS TO CLEAR FLAP FAIL BUT UNABLE.CONNECTED GPU AND INTERROGATED CMC AND PERFORMED FIM.  THE FIM POINTS TO INTERNAL FAILURE OF FSECU.  FORWARDED FAULTS TO MCC AND ADVISED FIM POINTS TO FSECU.  RETRIEVED FSECU AND VERIFIED PAPERWORK.  REMOVED OLD FSECU PN 1159SCC612-17 SN 014, DUE TO INTERNAL FAILURE.  INSTALLED INSPECTED FSECU PN 1159SCC612-17 SN 107, IAW G450 AMM 27-51-00.  PERFORMED AUTO RIG, IAW G450 MM 27-50-00.  SERVICED AND BLED HYDRAULICS AS REQUIRED.  REMOVED HYDRAULIC POWER CART.  CLOSED UP ACCESS.  REQUESTED
AIRCRAFT TO BE PULLED FROM H4.  PREPPED FOR ENGINE RUNS.  PERFORMED ENGINE RUNS AND CYCLED FLAPS.
SYSTEMS AND OPS CHECKS GOOD.AMM 27-51-00. PERFORMED AUTO RIG IAW G450 X MM 27-50-00.
